Intersection Theory on Abelian-Quotient V-Surfaces and Q-Resolutions

Enrique Artal Bartolo, Jorge Martín-Morales, and Jorge Ortigas-Galindo

Journal of Singularities
volume 8 (2014), 11-30

Received: 11 July 2013. Received in revised form: 25 February 2014.

DOI: 10.5427/jsing.2014.8b

Add a reference to this article to your citeulike library.


In this paper we study the intersection theory on surfaces with abelian quotient singularities and we obtain formulas for its behavior under weighted blow-ups. As applications, we extend Mumford's formulas for the intersection theory on normal divisors, we derive properties for quotients of weighted projective planes, and finally, we compute abstract Q-resolutions of normal surfaces using Jung's method.


Quotient singularity, intersection number, embedded Q-resolution

Mathematical Subject Classification:

Primary: 32S25; Secondary: 32S45

Author(s) information:

Enrique Artal Bartolo Jorge Martín-Morales Jorge Ortigas-Galindo
Departamento de Matemáticas-IUMA Centro Universitario de la Defensa-IUMA Centro Universitario de la Defensa-IUMA
Universidad de Zaragoza Academia General Militar Academia General Militar
C/ Pedro Cerbuna 12 Huesca s/n Huesca s/n
50009, Zaragoza, Spain 50090, Zaragoza, Spain 50090, Zaragoza, Spain
email: email: email: